# SDR REXA200900144

- Difficulty date: December 29, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N830AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8030
- Aircraft time: 11,338 hours, 9,485 cycles
- System (JASC): 7600 · Engine Controls
- Part: Amplifier
- Part number: 5071T98P03
- Part serial: LMDK3131
- Condition: Defective
- Location: E&E Bay
- Part time: 11,365 hours, 9,511 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMBOUT OF KDTW THE FLIGHT CREW NOTICED THE LT N1 INDICATION ACCELERATE TO 96.7 PERCENT.  THE THRUST LEVER WAS REDUCED AND THE LT N1 DECREASED, BUT FLUCTUATED 20-25 PERCENT.  ALL OTHER ENGINE PARAMETERS WERE NORMAL.  THE FLIGHT CREW CONTACTED ATC, REQUESTED VECTORS TO RETURN TO KDTW.  SINCE THE LT ENGINE WAS MAKING POWER, THE FLIGHT CREW ELECTED NOT TO SHUT IT DOWN.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE AT KDTW.  MAINTENANCE INITIALLY REPLACED THE LT N1 SPEED SENSOR, BUT THE CONDITION REPEATED ON GROUND RUN.  THE LT ENGINE N1 CONTROL AMPLIFIER WAS REPLACED AND THE GROUND RUN WAS SUCCESSFUL.  THE AIRCRAFT WAS RELEASED FOR SERVICE FOLLOWING AN OVERWEIGHT LANDING INSPECTION.
